# SDR ASAA2022051238269

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 42,294 hours, 12,243 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 5420
- Condition: Failed
- Location: #1 Engine
- Part time: 62,751 hours, 30,388 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA TASKCARD NG-36C-00001. #1 ENG HIGH STAGE VALVE FAILED REVERSE FLOW DIAGRAGHING SHEET. GROUNDED - YES. REMOVED #1 ENG HIGH STAGE REGULATOR REF B737-800 AMM 36-11-07. INSTALLED #1 ENG HIGH STAGE REG REF AMM 36-11-07. LK AND OPS CHECK GOOD.
